# SDR 2007UALA05261

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 35,794 hours, 4,529 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE LACING VERY LOOSE, SLIDE BULGING AND DIFFICULT TO INSTALL BUSTLE.  SUSPECT SLIDE IMPROPERLY PACKED. REPLACED SLIDE REF MM 25-6 9-01. AC OK FOR SERVICE.
